Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Do triglycerides cause headache?

I have been told I have high triglycerides, like 218, I am 36 and have never had any health problems in reguards to blood pressure, cholesterol and such. I have always been on the heavier side, but not excessive. My abdomen is one not at all oversized. My father has diabetes and most of his family and he has high cholesterol and so does my mother--who is not a diabetetic but has a family history of cancer and heart problems. My question is: Can I have the following symptoms from this level of triglycerides: migraine headache dizziness unable to focus sight for short periods of time pin point chest pain, exactly where my heart is pain running down my inner leg and all the way down to ankle, like as if in a vein numbness in my left arm my left eye sort of not as open as my right sudden diahrrea insomnia stiff jaws This doesn't happen all at once, but has been happening often for the past two months.
Asked On : Fri, 23 Apr 2010
Answers:  4 Views:  2036
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi.. High cholesterol affect the arteries and the blood vessels.. This can lead to heart attacks, angina,strokes, hypertension, peripheral artery thrombosis and few other minor health issues.. Your symptoms baring the chest  pain may be unrelated to high cholesterol levels.. It is better that you get a complete health check up.. And if you high stress levels which may be contributing to your symptoms, a good stress management would be necessary... Discuss with your doctors for more details...

Answered: Mon, 3 May 2010
  Anonymous's Response
welcome to healthgaremagic
your family history is not good and should change your life style
have regular exercises and healthy balanced diet restricting your calori intake depending on your type of work and let it be decided by physician after a thorouh medical check up and other investigations
the symptoms are vague and may be anxiety oriented .please get a check up and be certain of your healt5h and take treatment as required
hope you be all right
Answered: Thu, 17 Nov 2011
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
as your family history is not good best will be to have a medical check up and get other tests done and rule out any cardiovscular disease/hypertension
have regular exercises and healthy balanced diet
for triglycerides and if any ailments detected medicines to be taken as prescribed by physician
Answered: Thu, 17 Nov 2011
I find this answer helpful
OBGYN Dr. Nilima Ghosh Hajra's  Response
welcome to healthcaremagic
triglycerides by itself will not give rise to headache but increasesd triglyceride level lead to athersclerosis with all its effefcts like hypertension /cardiovascular diseases etc and give rise to various complains
as your family history is strong on both maternal and paternal side should get a medical check up and follow instructions as suggested by physician
regular exercises ,healthy life style /and healthy diets will help a lot
Answered: Thu, 17 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor